# SDR P5CA9801065

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT COMPARTMENT SIDEWALL STA 2718 WL 305 VERTICAL FRAME SUPPORT ANGLE CRACKED.  REPLACED VERTICAL FRAME SUPPORT ANGLE PER SRM 51-10-01.
